| Model Number |
24950JLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor reader was hot to where it was concerning.The patient was advised that it was normal for the reader to be warm but not to be too hot.No troubleshooting indicated.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950jlq, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was a defective radio frequency (rf) head battery during functional (ft) test.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.